# SDR REXA2017092301030

- Difficulty date: September 23, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N901XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15130
- Aircraft time: 24,373 hours, 16,042 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT BULB(S) INOP FORWARD EMERGENCY EXIT SIGN. RELAMPED AS REQUIRED, REF AMM 33-51-11. NO FURTHER MX IS NECESSARY.
